# SDR 06FDEA1574

- Difficulty date: April 24, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 781
- Aircraft time: 13,384 hours, 7,097 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5740-92420 LT WING LEADING EDGE RIB GOUGED.  COMPLIED WITH EA 6-5740-92420 LT WING LEADING EDGE GOUGED.
